# SDR FOTR20006NR5289

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162099
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, STA 549, UPPER L/E SLAT TRACK CUTOUT IS CRACKED IN UPPER RADIUS. REPAIRED ON FASI WO 20006.  N/R 05289- REPAIRED LT WING UPPER L/E SLAT TRACK CUTOUT AT WS 549 IAW SRM 57-30-4 FIG 11, REV 102.  MATERIAL USED: DOUBLER; 2024-T3, 0.063", DIM: 9.50" X 10.0", TAPERED SHIMS (2 EA); 2024-T3, 0.050", DIM: 2.50" X 1.0" AND 1.50" X 2.0".
